# SDR SIMA200521602

- Difficulty date: July 27, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED THE SERVICE DOOR SILL TO REMOVE THE CORROSION.  FABRICATED A DOUBLER.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 29, CHAPTER 53-21-02 FIG 201 AND 203.  (M)
